Acta Mathematica, 2010

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (6 articles)

Volume 208, Issue 1

[1] The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3

Matt Bainbridge Department of Mathematics, Indiana University Martin Möller Institut für Mathematik, Goethe-Universität Frankfurt

Complex Variables and Complex Analysis Geometric Analysis and Geometric Topology mathscidoc:1701.08002

Acta Mathematica, 208, (1), 1-92, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 443 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Perturbations of nuclear$C$*-algebras

Erik Christensen Department of Mathematical Sciences, University of Copenhagen Allan M. Sinclair School of Mathematics, University of Edinburgh Roger R. Smith Department of Mathematics, Texas A&M University Stuart A. White School of Mathematics and Statistics, University of Glasgow Wilhelm Winter Mathematisches Institut, Universität Münster

Spectral Theory and Operator Algebra mathscidoc:1701.32002

Acta Mathematica, 208, (1), 93-150, 2009.10
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 393 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Spectral gaps for sets and measures

Alexei Poltoratski Department of Mathematics, Texas A&M University

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12002

Acta Mathematica, 208, (1), 151-209, 2009.8
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 397 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 208, Issue 2

[1] On the formation of trapped surfaces

Sergiu Klainerman Department of Mathematics, Princeton University Igor Rodnianski Department of Mathematics, Princeton University

Analysis of PDEs Mathematical Physics mathscidoc:1701.03008

Acta Mathematica, 208, (2), 211-333, 2010.2
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 419 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The κ ring of the moduli of curves of compact type

Rahul Pandharipande Department of Mathematics, Princeton University

K-Theory and Homology mathscidoc:1701.01001

Acta Mathematica, 208, (2), 335-388, 2010.1
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] An inner amenable group whose von Neumann algebra does not have property Gamma

Stefaan Vaes Department of Mathematics, KU Leuven

Spectral Theory and Operator Algebra mathscidoc:1701.32003

Acta Mathematica, 208, (2), 389-394, 2010.3
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 408 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved